# SDR DALA2023051103714

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 CORROSION FLOOR BEAM +Y2462 LOCATED FR31 TO FR37 LH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON FLOOR BEAM Y2462 LOC BETWEEN FR32 TO FR37 LH SIDE ON PASSENGER CABIN AS PER A330 SRM 53-00-15-300-004. RII INSPECTION COMPLETE. (2761046)
